# SDR HALA20251008308

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 20,783 hours, 4,451 cycles
- Engine: Iae PW1133GAJM
- Engine time: 20,250 hours, 4,162 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - IN FLIGHT, ENG 1 FIRE LOOP B FAULT. REMOVED AND REPLACED #1 ENG PYLON FIRE DETECTOR RAMP ASSY PER AMM 26-12-16. OPS CHECK GOOD. OK FOR SERVICE.
